# SDR GTIA2025111739182

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N717NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11851
- Aircraft time: 5,634 hours, 2,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURN ODOR SMELLED BY THE AFT F/A, SMELL WENT AWAY AFTER ELIMINATION OF ODOR PROCEDURE PACK 2 OFF. DESCRIPTION OF ODOR/FUMES: PERSISTENT, WASTE: BURN WASTE SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. MEDLINK AND POB WERE REQUIRED.-REF TSM 05-50-00-810-831-A, PERFORMED VISUAL INSP OF ENG OIL AND APU OIL. NO DEFECTS FOUND. DURING GVI OF PACK 2 FOUND NO DEFECTS. PERFORMED LEVEL B DECONTAMINATION OF ECS IAW AMM 21-00-00. NO ODORS NOTED.
